Rakaczki, Csaba2009-04-012009-04-012008Periodica Mathematica Hungarica. -57 : 1 (2008), p. 61-71. -Period. Math. Hung. - 0031-53030031-5303http://hdl.handle.net/2437/81042On some diophantine results related to Euler polynomialsidegen nyelvű folyóiratközlemény hazai lapbanopen access pre-print és post-printhttp://webpac.lib.unideb.hu:8082/ebib/CorvinaWeb?action=cclfind&resultview=long&ccltext=idno+BIBFORM005003TermészettudományokMatematika- és számítástudományokhttp://link.springer.com/article/10.1007/s10998-008-7061-2Akadémiai KiadóSpringerhttp://dx.doi.org/10.1007/s10998-008-7061-22020-07-21